MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY INTERNATIONAL LTD - 8010379 C STEM VOID CENTALIZER 12 DM; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Catalog Number 961212500
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 12/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision thr due to periprosthetic fracture, dr (b)(6), (b)(6) hospital (b)(6) 2017.Patient underwent primary thr on (b)(6) 2017 -dr (b)(6), (b)(6).Patient was doing well until a fall 2 days ago.X rays indicate a peri prosthetic fracture.The femoral stem and cement was removed and a reclaim revision stem implanted.The pinnacle cup and liner were left in situ.The fracture sight was circlaged with a number of cables.Male patient initials (b)(6), aged (b)(6) years, dob (b)(6).Doi; (b)(6) 2017; dor: (b)(6) 2017; unknown affected side.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
C STEM VOID CENTALIZER 12 DM
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key7178328
Report Number1818910-2018-50807
Device Sequence Number11012377
Product Code JDI
UDI-Device Identifier10603295235736
UDI-Public10603295235736
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K013350
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number961212500
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2017
Supplement Date Received by Manufacturer08/03/2018
Initial Report FDA Received Date01/10/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR